# SDR I5EA2013F00142

- Difficulty date: July 10, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N801TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 46,231 hours, 30,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER SITTING FOR 7 DAYS WITHOUT GROUND ELECTRICAL SUPPORT, DURING A GROUND FUNCTIONAL TEST OF THE EMERGENCY STANDBY LIGHTING SYSTEM LIGHTS WERE DIM. 8 BATTERY PACKS WERE REPLACED WITH NO FURTHER PROBLEM.
